# SDR HALA20251027327

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N783HA
- Make and model: Boeing 787-9
- Aircraft serial: 66431
- Aircraft time: 1,221 hours, 197 cycles
- Engine: Ge GENX1B70P2
- Engine time: 1,246 hours, 201 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ANTI-ICE DUCT LEAK/OVERHEAT DETECTORS ACTIVE FAULT.  REMOVED AND REPLACED ENGINE ANTI-ICE ELECTRICAL HARNESS W35 ON NR 2 ENG PER AMM B787-A-30-21-09-00A. OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SVC
